On S – quasi – continuous
multivalued maps
Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1990_20_1a_17,
author = {Ewert
Janina and Lipski Tadeusz},
title = {On {S} {\textendash} quasi {\textendash} continuous
multivalued maps},
journal = {Novi Sad Journal of Mathematics},
pages = {167-183},
year = {1990},
volume = {20},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_17/}
}
Ewert Janina; Lipski Tadeusz. On S – quasi – continuous multivalued maps. Novi Sad Journal of Mathematics, Tome 20 (1990) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1990_20_1a_17/